# SDR RAIA2010120700001

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,491 hours, 25,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE PASSENGER DOOR HANDRAIL EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIR.
